Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/9602
Title: Recent progress on characterizing lattices C(X) and U(Y )
Authors: Hušek, Miroslav
Pulgarín, Antonio
Keywords: continuous functionsreal latticeuniformly continuous functions
Issue Date: 2013
Publisher: EUT Edizioni Università di Trieste
Source: Miroslav Hušek and Antonio Pulgarín, "Recent progress on characterizing lattices C(X) and U(Y )", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 45 (2013), pp. 83–96.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
45 (2013)
Abstract: 
Our effort to weaken algebraic assumptions led us to obtain
characterizations of C(X) as Riesz spaces, real l-groups, semi-affine
lattices and real lattices by using different techniques. We present a unified
approach valid for any “convenient” category. By setting equivalent
conditions to equi-uniform continuity, we obtain a characterization of
the lattice U(Y ) in parallel with that of C(X).
Type: Article
URI: http://hdl.handle.net/10077/9602
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.45 (2013)

Files in This Item:
File Description SizeFormat
Husek_Pulgarin_RIMUT_45.pdf382.01 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

794
Last Week
0
Last month
3
checked on Oct 23, 2020

Download(s) 20

492
checked on Oct 23, 2020

Google ScholarTM

Check


This item is licensed under a Creative Commons License Creative Commons